# SDR USAA2010092492092

- Difficulty date: September 21, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 39,966 hours, 16,111 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 46 - BUR-PHX - EMERGENCY LIGHTS - L1 OUTBOARD AND L2 INBOARD FLASHLIGHTS HAS NO FLASHING RED LIGHT.  REMOVED AND REPLACED FLASHLIGHT BATTERIES AND SEALS AT L1 OUTBOARD & L2 INBOARD.  OPERATIONAL CHECK WAS GOOD.
